# SDR IPXA2017022714454

- Difficulty date: January 30, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING FIXED L/E EXTERIOR SKIN TWO REPAIR DOUBLERS CHAFED XOS 405 - 428.  REPAIRED L/E SKIN IAW EA 011-5730-01-A6612 REV. IR AND EO MD11-5730-63237-A.
